# SDR UPS204368

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND AT 'B' STA 1940 RT SIDE STRINGER 34 CORRODED AND CRACKED.  CORROSION AND CRACK WHERE OUT OF LIMITS PER SRM 53-10-07.  REPAIRED STR 34 AT 'B' STA 1940 PER SRM 53-10-03 FIG 2.
